I have a questions about spotting. I've been on the pill (Marvelon) for somewhere in the 2 year range. This past month, I had spotting during the week 2 and week 3 of my pills. It wasn't heavy but it was enough to have to year a panty liner. There was also little bit of "pieces" (sorry I don't what they are called) like when I have my withdrawl bleed. The blood was mostly brown. Then it suddenly stopped and a few days later I started my withdrawl bleed (which feels "heavier" then usual).
I know that spotting is normal when you first start taking the pill, I had some when I started the pill (Alesse) the first time. But I never had any spotting with Marvelon during these last 2 years so I'm wondering what it means, if it means, anything that I'm having it now? And more importantly is there any chance my protection is compromised?
I take my pill 99% of the time within the same 15 minute timeframe (and if not, it's always within the same hour).
I'll try to make this as concise as possible:
I've had issues in the past with itching/swollenness after sex, that turns out to be nothing. A few years ago it got really bad, and I was crying and fanning my poor vag up to two days after sex. I've gone to see multiple doctors multiple times, and I'm always negative for everything under the sun and the irritation always goes away on it's own after a few days. I've chalked it up to under-lubricated rough sex, although I hate this explanation because it seemed like sometimes the gentlest, wettest sex would result in irritation while the hardest, frictioniest sex would leave me fine the next day.
Anyway, I haven't had the problem in a very very long while. But on Saturday I had sex with my SO, and it was rather rough and I could feel the friction of the condom pulling a bit against my skin. The next day i was sore, and the day after that I was itchy, and the next day it was nearly gone entirely. It felt completely like a friction irritation that started with swollen-ness and ended with healing itchiness.
I didn't really wait until it was 100% better before having sex again last night. It only lasted for a few minutes and we didn't use a condom. I feel a bit irritated now, but nothing compared to after Saturday. Nothing really to complain about. I'm almost positive that it's because i didn't really let myself get to 100% before going for it again.
But, I tend to worry. Of course worrying leads me to the internet, which really throws me off because no one seems to have irritation that last several days ONLY because of sex. It always seems to be yeast or bv or something else.
I know this could be yeast or BV or something else. I'm not being stubborn or ruling those things out. I also know I should make sure I'm properly lubricated and maybe use lube to try and avoid this in the future. And if this continues I'll definitely go to my doctor to be tested. BUT because of my history I really doubt it's anything but irritation, and it's terribly disheartening to go to the doctor for what seems like a treatable yeast infection and have her tell you that there's nothing wrong and maybe you should check your soap.
Has anyone else experienced this? I guess I'm just wondering if it is normal to sometimes experience irritation after sex that can last for a few days. It seems totally normal to me—you get a rug burn on your body anywhere and it irritates you for a few days. But vag problems tend to get me a little crazy, so I'd appreciate the reassurance.
Other things that I think might contribute:
-the sex was at the tail end of my period, when I tend to have a "burny" feeling from the last of the blood
-we used condoms I don't like because we were out of our normal ones, and our normal ones have more lube on them and never feel like they are chafing and rubbing.
So the docters called today to say I have an abnormal pap smear. Which the lady said I will just come back and do another test which is on the 16th of July. And said after a few normal tests that everything would be back to normal. What bothers me is that I take medicine that causes an weak immune system..and people here keep saying that your body usually just clears it up..but what if you have an weak immune system? Anyways, has anyone gone through this? I know almost every woman has. Just wanna know ya'll's experiences..